question-icon

What causes abdominal pain, cold sweats and weakness?

default
Posted on Sat, 23 May 2015
Question: Today, I was feeling a little jumpy and started having abdominal pains. Felt like I needed to use the restroom, got faint, cold sweat. In the restroom got extremely weak and faint - still sweating. This went on for about two hours. Finally, was able to walk on my own. I was very pale and really sick. My husband checked my blood pressure (101 / 69 pulse 69) I normally have high pressure and pulse (138 / 90 pulse 90 to 120). This is the same thing I've experienced 3 times over the last year. I'm 68, female, take vitamins, lisinipril and maxzide.
doctor
Answered by Dr. Shafi Ullah Khan (9 minutes later)
Brief Answer:
Drug induced Hypotension, DOse readjustment.

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Let me reassure you that all these symptoms are sequelae of the medications you are on and they are being used more than needed. Maxzide is the culprit. Also with age need for antihypertensive medications is reduced as well and so the dosages should be adjusted. I would suggest dose readjustment and the issues of these cold sweats and fainting along with other conventional symptoms will subside. However you should get an EKG and a cardiac perfusion test done just to be on the safer road as sometimes the sweating and fainting with such presentation could mimic a heart problem.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3613 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain, cold sweats and weakness?

Brief Answer: Drug induced Hypotension, DOse readjustment. Detailed Answer: Thank you for asking I read your question and i understand your concern. Let me reassure you that all these symptoms are sequelae of the medications you are on and they are being used more than needed. Maxzide is the culprit. Also with age need for antihypertensive medications is reduced as well and so the dosages should be adjusted. I would suggest dose readjustment and the issues of these cold sweats and fainting along with other conventional symptoms will subside. However you should get an EKG and a cardiac perfusion test done just to be on the safer road as sometimes the sweating and fainting with such presentation could mimic a heart problem. I hope it helps. Take good care of yourself and dont forget to close the discussion please. Regards Khan